MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 6 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 6 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620606
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a black hair firmly sticking to the insert inside the sterile package.Seen upon opening the inner sterile package.There was no patient harm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary
=
> hcp is reporting a black hair firmly sticking to the insert inside the sterile package.See photo.Seen upon opening the inner sterile package.Photos were provided for review.See attachment "photos".The photo investigation revealed that the packing of the attune cr fb insrt sz 6 6mm was opened and manipulated due to presents blood remnants.Additionally, the insert shows what appears to be a small hair adhered to its surface.With the available information, and due to the device was manipulated no further evaluation was able to be performed.Consequently, there is no indication of any manufacturing error that could have contributed to the reported "foreign matter - inside sterile packaging" issue.Without concrete evidence or further information, it is not possible to determine a root cause.A manufacturing record evaluation was performed for the finished device product description: attune cr fb insrt sz 6 6mm, product code: 151620606 lot number: md4193, and no non-conformances nor manufacturing irregularities were identified.The overall complaint was confirmed as the condition of the attune cr fb insrt sz 6 6mm can be seen from the photographs provided and would contribute to the reported foreign matter inside the sterile packaging.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> 1) quantity manufactured: (b)(4) 2) date of manufacture: 11/19/2025 3) any anomalies or deviations identified in dhr: none 4) expiry date: 10/31/2030 5) ifu reference: (b)(4) device history review
=
> a manufacturing record evaluation was performed for the finished device product description: attune cr fb insrt sz 6 6mm, product code: 151620606 lot number: md4193, and no non-conformances nor manufacturing irregularities were identified.Added: d4 (expiration date), h4 corrected: d4 (primary udi).

Brand Name
ATTUNE CR FB INSRT SZ 6 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24511841
Report Number1818910-2026-04086
Device Sequence Number13376160
Product Code JWH
UDI-Device Identifier10603295045779
UDI-Public(01)10603295045779(17)301031(10)MD4193
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151620606
Device Lot NumberMD4193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/04/2026
04/15/2026
05/07/2026
05/14/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/06/2026
04/16/2026
05/11/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown